# SDR CALA2009092800575

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL INTERCOSTAL AT STA 270, BL 0 HAS CORROSION AROUND NUT PLATE HOLES 7 EACH.  REPAIR AT STA 270, BL 0 COMPLIED REF ECRA 5311-01464 REV-A.
